Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 5, Pages 689–694 (Mi mz6399)  

This article is cited in 6 scientific papers (total in 7 papers)

Hadamard's method and the asymptotics of the spectral function of a second-order differential operator

V. M. Babich


Full text: PDF file (403 kB)

English version:
Mathematical Notes, 1980, 28:5, 800–803

Bibliographic databases:

UDC: 517
Received: 18.07.1977

Citation: V. M. Babich, “Hadamard's method and the asymptotics of the spectral function of a second-order differential operator”, Mat. Zametki, 28:5 (1980), 689–694; Math. Notes, 28:5 (1980), 800–803

Citation in format AMSBIB
\Bibitem{Bab80}
\by V.~M.~Babich
\paper Hadamard's method and the asymptotics of the spectral function of a second-order differential operator
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 5
\pages 689--694
\mathnet{http://mi.mathnet.ru/mz6399}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=599864}
\zmath{https://zbmath.org/?q=an:0463.35060}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 5
\pages 800--803
\crossref{https://doi.org/10.1007/BF01141084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100005}


Linking options:
  • http://mi.mathnet.ru/eng/mz6399
  • http://mi.mathnet.ru/eng/mz/v28/i5/p689

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Popov, M. A. Shubin, “Asymptotic expansion of the spectral function for second-order elliptic operators in $\mathbb{R}^n$”, Funct. Anal. Appl., 17:3 (1983), 193–200  mathnet  crossref  mathscinet  zmath  isi
    2. B. R. Vainberg, “A complete asymptotic expansion of the spectral function of second order elliptic operators in $\mathbf R^n$”, Math. USSR-Sb., 51:1 (1985), 191–206  mathnet  crossref  mathscinet  zmath
    3. B. R. Vainberg, “Parametrix and asymptotics of the spectral function of differential operators in $\mathbf R^n$”, Math. USSR-Sb., 58:1 (1987), 245–265  mathnet  crossref  mathscinet  zmath
    4. Yu. G. Safarov, “Asymptotic of the spectral function of a positive elliptic operator without the nontrap condition”, Funct. Anal. Appl., 22:3 (1988), 213–223  mathnet  crossref  mathscinet  zmath  isi
    5. V. S. Buldyrev, A. M. Vershik, I. A. Ibragimov, A. M. Il'in, A. P. Kiselev, L. D. Faddeev, “Vasilii Mikhailovich Babich (on his 70th birthday)”, Russian Math. Surveys, 57:3 (2002), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. S. A. Stepin, “The Spectrum of Resonances and the Trace Formula in a Potential Scattering Problem”, Funct. Anal. Appl., 38:3 (2004), 224–233  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. I. Kozko, A. S. Pechentsov, “The spectral function of a singular differential operator of order $2m$”, Izv. Math., 74:6 (2010), 1205–1224  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:269
    Full text:88
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021